Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Eisenstein family


Author: Robert F. Coleman
Journal: Proc. Amer. Math. Soc. 141 (2013), 2945-2950
MSC (2010): Primary 11F33, 11F80
Published electronically: May 7, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Based on the work of Buzzard, Kilford, and Roe, we state a general conjecture about the family of overconvergent Eisenstein series.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F33, 11F80

Retrieve articles in all journals with MSC (2010): 11F33, 11F80


Additional Information

Robert F. Coleman
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720-3840
Email: coleman@math.berkeley.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11558-3
PII: S 0002-9939(2013)11558-3
Received by editor(s): January 11, 2010
Received by editor(s) in revised form: March 30, 2011, and November 13, 2011
Published electronically: May 7, 2013
Communicated by: Lev Borisov
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.